MathSciNet Relay Station
MathSciNet bibliographic data
MR1052095 65M12 (35L70)
Glassey, Robert; Schaeffer, Jack Convergence of a second-order scheme for semilinear hyperbolic equations in $2+1$ dimensions. Math. Comp. 56 (1991), no. 193, 87–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement